# SDR MV52002F00004

- Difficulty date: April 25, 2002
- Submitted: May 9, 2002
- Operation: Air carrier
- Aircraft: N695AB
- Make and model: Gulstm 695A
- Aircraft serial: 96055
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 43001081
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 6,682 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB CRACKED RIB LOCATED AT LEADING EDGE.
